# SDR DALA2022042202834

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 69,641 hours, 25,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 EMERGENCY LIGHT IN COCKPIT ABOVE OBSERVERS SEAT IS INOP. CORRECTIVE ACTION: RELAMPED. FOUND LOSE CONNECTOR PER B757 WDM 33-51 -12 , OPS TEST GOOD. (2203411)
